doi: 10.3934/era.2020124

A generalization on derivations of Lie algebras

School of Mathematics and Statistics, Northeast Normal University, Changchun, China

Received  April 2020 Revised  November 2020 Published  December 2020

We initiate a study on a range of new generalized derivations of finite-dimensional Lie algebras over an algebraically closed field of characteristic zero. This new generalization of derivations has an analogue in the theory of associative prime rings and unites many well-known generalized derivations that have already appeared extensively in the study of Lie algebras and other nonassociative algebras. After exploiting fundamental properties, we introduce and analyze their interiors, especially focusing on the rationality of the corresponding Hilbert series. Applying techniques in computational ideal theory we develop an approach to explicitly compute these new generalized derivations for the three-dimensional special linear Lie algebra over the complex field.

Citation: Hongliang Chang, Yin Chen, Runxuan Zhang. A generalization on derivations of Lie algebras. Electronic Research Archive, doi: 10.3934/era.2020124
References:
[1]

K. I. BeidaM. Brešar and M. A. Chebotar, Generalized functional identities with (anti-) automorphisms and derivations on prime rings. Ⅰ., J. Algebra, 215 (1999), 644-665.  doi: 10.1006/jabr.1998.7751.  Google Scholar

[2]

H. E. Bell and L.-C. Kappe, Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar., 53 (1989), 339-346.  doi: 10.1007/BF01953371.  Google Scholar

[3]

G. BenkartA. I. Kostrikin and M. I. Kuznetsov, Finite-dimensional simple Lie algebras with a nonsingular derivation, J. Algebra, 171 (1995), 894-916.  doi: 10.1006/jabr.1995.1041.  Google Scholar

[4]

J. Bergen and P. Grzeszczuk, Invariants of skew derivations, Proc. Amer. Math. Soc., 125 (1997), 3481-3488.  doi: 10.1090/S0002-9939-97-04045-8.  Google Scholar

[5]

M. Brešar, Centralizing mappings and derivations in prime rings, J. Algebra, 156 (1993), 385-394.  doi: 10.1006/jabr.1993.1080.  Google Scholar

[6]

M. Brešar, Near-derivations in Lie algebras, J. Algebra, 320 (2008), 3765-3772.  doi: 10.1016/j.jalgebra.2008.09.007.  Google Scholar

[7]

D. Burde, Left-symmetric algebras, or pre-Lie algebras in geometry and physics, Cent. Eur. J. Math., 4 (2006), 323-357.  doi: 10.2478/s11533-006-0014-9.  Google Scholar

[8]

D. Burde and W. A. Moens, Periodic derivations and prederivations of Lie algebras, J. Algebra, 357 (2012), 208-221.  doi: 10.1016/j.jalgebra.2012.02.015.  Google Scholar

[9]

Y. Chen and R. Zhang, A commutative algebra approach to multiplicative Hom-Lie algebras, arXiv: 1907.02415. Google Scholar

[10]

C.-L. Chuang and T.-K. Lee, Identities with a single skew derivation, J. Algebra, 288 (2005), 59-77.  doi: 10.1016/j.jalgebra.2003.12.032.  Google Scholar

[11]

D. Cox, J. Little and D. O'Shea, Ideals, Varieties, and Algorithms. An Introduction to Computational Algebraic Geometry and Commutative Algebra, Third edition., Undergraduate Texts in Mathematics, Springer, New York, 2007. doi: 10.1007/978-0-387-35651-8.  Google Scholar

[12]

V. De Filippis and F. Wei, $b$-generalized $(\alpha, \beta)$-derivations and $b$-generalized $(\alpha, \beta)$-biderivations of prime rings, Taiwanese J. Math., 22 (2018), 313-323.  doi: 10.11650/tjm/170903.  Google Scholar

[13]

K. Erdmann and M. J. Wildon, Introduction to Lie Algebras, Springer Undergraduate Mathematics Series. Springer-Verlag London, Ltd., London, 2006. doi: 10.1007/1-84628-490-2.  Google Scholar

[14]

R. García-DelgadoG. Salgado and O. A. Sánchez-Valenzuela, On 3-dimensional complex Hom-Lie algebras, J. Algebra, 555 (2020), 361-385.  doi: 10.1016/j.jalgebra.2020.03.005.  Google Scholar

[15]

L. Guo, P. J. Cassidy, W. F. Keigher and W. Y. Sit, Differential Algebra and Related Topics, Proceedings of the International Workshop held at Rutgers University, Newark, NJ. World Scientific Publishing Co., Inc., River Edge, NJ, 2002. doi: 10.1142/4768.  Google Scholar

[16]

L. Guo and W. Keigher, On differential Rota-Baxter algebras, J. Pure Appl. Algebra, 212 (2008), 522-540.  doi: 10.1016/j.jpaa.2007.06.008.  Google Scholar

[17]

L. Guo and F. Li, Structure of Hochschild cohomology of path algebras and differential formulation of Euler's polyhedron formula, Asian J. Math., 18 (2014), 545-572.  doi: 10.4310/AJM.2014.v18.n3.a9.  Google Scholar

[18]

J. T. HartwigD. Larsson and S. D. Silvestrov, Deformations of Lie algebras using $\sigma$-derivations, J. Algebra, 295 (2006), 314-361.  doi: 10.1016/j.jalgebra.2005.07.036.  Google Scholar

[19]

B. Hvala, Generalized derivations in rings, Comm. Algebra, 26 (1998), 1147-1166.  doi: 10.1080/00927879808826190.  Google Scholar

[20]

N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc., 6 (1955), 281-283.  doi: 10.1090/S0002-9939-1955-0068532-9.  Google Scholar

[21]

V. K. Kharchenko and A. Z. Popov, Skew derivations of prime rings, Comm. Algebra, 20 (1992), 3321-3345.  doi: 10.1080/00927879208824517.  Google Scholar

[22]

E. R. Kolchin, Differential algebra and algebraic groups, Pure and Applied Mathematics, Vol. 54. Academic Press, New York-London, 1973.  Google Scholar

[23]

G. F. Leger and E. M. Luks, Generalized derivations of Lie algebras, J. Algebra, 228 (2000), 165-203.  doi: 10.1006/jabr.1999.8250.  Google Scholar

[24]

P. Novotný and J. Hrivnák, On $(\alpha, \beta, \gamma)$-derivations of Lie algebras and corresponding invariant functions, J. Geom. Phys., 58 (2008), 208-217.  doi: 10.1016/j.geomphys.2007.10.005.  Google Scholar

[25]

E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc., 8 (1957), 1093-1100.  doi: 10.1090/S0002-9939-1957-0095863-0.  Google Scholar

[26]

J. F. Ritt, Differential Equations from the Algebraic Standpoint, American Mathematical Society Colloquium Publications, Vol. 14, American Mathematical Society, New York, 1932.  Google Scholar

[27]

M. van der Put and M. F. Singer, Galois Theory of Linear Differential Equations, Grundlehren der Mathematischen Wissenschaften, Vol. 328, Springer-Verlag, Berlin, 2003. doi: 10.1007/978-3-642-55750-7.  Google Scholar

[28]

P. Zusmanovich, On $\delta$-derivations of Lie algebras and superalgebras, J. Algebra, 324 (2010), 3470-3486.  doi: 10.1016/j.jalgebra.2010.09.032.  Google Scholar

show all references

References:
[1]

K. I. BeidaM. Brešar and M. A. Chebotar, Generalized functional identities with (anti-) automorphisms and derivations on prime rings. Ⅰ., J. Algebra, 215 (1999), 644-665.  doi: 10.1006/jabr.1998.7751.  Google Scholar

[2]

H. E. Bell and L.-C. Kappe, Rings in which derivations satisfy certain algebraic conditions, Acta Math. Hungar., 53 (1989), 339-346.  doi: 10.1007/BF01953371.  Google Scholar

[3]

G. BenkartA. I. Kostrikin and M. I. Kuznetsov, Finite-dimensional simple Lie algebras with a nonsingular derivation, J. Algebra, 171 (1995), 894-916.  doi: 10.1006/jabr.1995.1041.  Google Scholar

[4]

J. Bergen and P. Grzeszczuk, Invariants of skew derivations, Proc. Amer. Math. Soc., 125 (1997), 3481-3488.  doi: 10.1090/S0002-9939-97-04045-8.  Google Scholar

[5]

M. Brešar, Centralizing mappings and derivations in prime rings, J. Algebra, 156 (1993), 385-394.  doi: 10.1006/jabr.1993.1080.  Google Scholar

[6]

M. Brešar, Near-derivations in Lie algebras, J. Algebra, 320 (2008), 3765-3772.  doi: 10.1016/j.jalgebra.2008.09.007.  Google Scholar

[7]

D. Burde, Left-symmetric algebras, or pre-Lie algebras in geometry and physics, Cent. Eur. J. Math., 4 (2006), 323-357.  doi: 10.2478/s11533-006-0014-9.  Google Scholar

[8]

D. Burde and W. A. Moens, Periodic derivations and prederivations of Lie algebras, J. Algebra, 357 (2012), 208-221.  doi: 10.1016/j.jalgebra.2012.02.015.  Google Scholar

[9]

Y. Chen and R. Zhang, A commutative algebra approach to multiplicative Hom-Lie algebras, arXiv: 1907.02415. Google Scholar

[10]

C.-L. Chuang and T.-K. Lee, Identities with a single skew derivation, J. Algebra, 288 (2005), 59-77.  doi: 10.1016/j.jalgebra.2003.12.032.  Google Scholar

[11]

D. Cox, J. Little and D. O'Shea, Ideals, Varieties, and Algorithms. An Introduction to Computational Algebraic Geometry and Commutative Algebra, Third edition., Undergraduate Texts in Mathematics, Springer, New York, 2007. doi: 10.1007/978-0-387-35651-8.  Google Scholar

[12]

V. De Filippis and F. Wei, $b$-generalized $(\alpha, \beta)$-derivations and $b$-generalized $(\alpha, \beta)$-biderivations of prime rings, Taiwanese J. Math., 22 (2018), 313-323.  doi: 10.11650/tjm/170903.  Google Scholar

[13]

K. Erdmann and M. J. Wildon, Introduction to Lie Algebras, Springer Undergraduate Mathematics Series. Springer-Verlag London, Ltd., London, 2006. doi: 10.1007/1-84628-490-2.  Google Scholar

[14]

R. García-DelgadoG. Salgado and O. A. Sánchez-Valenzuela, On 3-dimensional complex Hom-Lie algebras, J. Algebra, 555 (2020), 361-385.  doi: 10.1016/j.jalgebra.2020.03.005.  Google Scholar

[15]

L. Guo, P. J. Cassidy, W. F. Keigher and W. Y. Sit, Differential Algebra and Related Topics, Proceedings of the International Workshop held at Rutgers University, Newark, NJ. World Scientific Publishing Co., Inc., River Edge, NJ, 2002. doi: 10.1142/4768.  Google Scholar

[16]

L. Guo and W. Keigher, On differential Rota-Baxter algebras, J. Pure Appl. Algebra, 212 (2008), 522-540.  doi: 10.1016/j.jpaa.2007.06.008.  Google Scholar

[17]

L. Guo and F. Li, Structure of Hochschild cohomology of path algebras and differential formulation of Euler's polyhedron formula, Asian J. Math., 18 (2014), 545-572.  doi: 10.4310/AJM.2014.v18.n3.a9.  Google Scholar

[18]

J. T. HartwigD. Larsson and S. D. Silvestrov, Deformations of Lie algebras using $\sigma$-derivations, J. Algebra, 295 (2006), 314-361.  doi: 10.1016/j.jalgebra.2005.07.036.  Google Scholar

[19]

B. Hvala, Generalized derivations in rings, Comm. Algebra, 26 (1998), 1147-1166.  doi: 10.1080/00927879808826190.  Google Scholar

[20]

N. Jacobson, A note on automorphisms and derivations of Lie algebras, Proc. Amer. Math. Soc., 6 (1955), 281-283.  doi: 10.1090/S0002-9939-1955-0068532-9.  Google Scholar

[21]

V. K. Kharchenko and A. Z. Popov, Skew derivations of prime rings, Comm. Algebra, 20 (1992), 3321-3345.  doi: 10.1080/00927879208824517.  Google Scholar

[22]

E. R. Kolchin, Differential algebra and algebraic groups, Pure and Applied Mathematics, Vol. 54. Academic Press, New York-London, 1973.  Google Scholar

[23]

G. F. Leger and E. M. Luks, Generalized derivations of Lie algebras, J. Algebra, 228 (2000), 165-203.  doi: 10.1006/jabr.1999.8250.  Google Scholar

[24]

P. Novotný and J. Hrivnák, On $(\alpha, \beta, \gamma)$-derivations of Lie algebras and corresponding invariant functions, J. Geom. Phys., 58 (2008), 208-217.  doi: 10.1016/j.geomphys.2007.10.005.  Google Scholar

[25]

E. C. Posner, Derivations in prime rings, Proc. Amer. Math. Soc., 8 (1957), 1093-1100.  doi: 10.1090/S0002-9939-1957-0095863-0.  Google Scholar

[26]

J. F. Ritt, Differential Equations from the Algebraic Standpoint, American Mathematical Society Colloquium Publications, Vol. 14, American Mathematical Society, New York, 1932.  Google Scholar

[27]

M. van der Put and M. F. Singer, Galois Theory of Linear Differential Equations, Grundlehren der Mathematischen Wissenschaften, Vol. 328, Springer-Verlag, Berlin, 2003. doi: 10.1007/978-3-642-55750-7.  Google Scholar

[28]

P. Zusmanovich, On $\delta$-derivations of Lie algebras and superalgebras, J. Algebra, 324 (2010), 3470-3486.  doi: 10.1016/j.jalgebra.2010.09.032.  Google Scholar

[1]

Sel Ly, Nicolas Privault. Stochastic ordering by g-expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 61-98. doi: 10.3934/puqr.2021004

[2]

Mingshang Hu, Shige Peng. G-Lévy processes under sublinear expectations. Probability, Uncertainty and Quantitative Risk, 2021, 6 (1) : 1-22. doi: 10.3934/puqr.2021001

[3]

Naeem M. H. Alkoumi, Pedro J. Torres. Estimates on the number of limit cycles of a generalized Abel equation. Discrete & Continuous Dynamical Systems, 2011, 31 (1) : 25-34. doi: 10.3934/dcds.2011.31.25

[4]

Ethan Akin, Julia Saccamano. Generalized intransitive dice II: Partition constructions. Journal of Dynamics & Games, 2021  doi: 10.3934/jdg.2021005

[5]

Enkhbat Rentsen, Battur Gompil. Generalized Nash equilibrium problem based on malfatti's problem. Numerical Algebra, Control & Optimization, 2021, 11 (2) : 209-220. doi: 10.3934/naco.2020022

[6]

Shuting Chen, Zengji Du, Jiang Liu, Ke Wang. The dynamic properties of a generalized Kawahara equation with Kuramoto-Sivashinsky perturbation. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021098

[7]

Simão Correia, Mário Figueira. A generalized complex Ginzburg-Landau equation: Global existence and stability results. Communications on Pure & Applied Analysis, , () : -. doi: 10.3934/cpaa.2021056

[8]

Zhenquan Zhang, Meiling Chen, Jiajun Zhang, Tianshou Zhou. Analysis of non-Markovian effects in generalized birth-death models. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3717-3735. doi: 10.3934/dcdsb.2020254

[9]

Ricardo A. Podestá, Denis E. Videla. The weight distribution of irreducible cyclic codes associated with decomposable generalized Paley graphs. Advances in Mathematics of Communications, 2021  doi: 10.3934/amc.2021002

[10]

Wensheng Yin, Jinde Cao, Guoqiang Zheng. Further results on stabilization of stochastic differential equations with delayed feedback control under $ G $-expectation framework. Discrete & Continuous Dynamical Systems - B, 2021  doi: 10.3934/dcdsb.2021072

[11]

Mats Gyllenberg, Jifa Jiang, Lei Niu, Ping Yan. On the classification of generalized competitive Atkinson-Allen models via the dynamics on the boundary of the carrying simplex. Discrete & Continuous Dynamical Systems, 2018, 38 (2) : 615-650. doi: 10.3934/dcds.2018027

[12]

Rabiaa Ouahabi, Nasr-Eddine Hamri. Design of new scheme adaptive generalized hybrid projective synchronization for two different chaotic systems with uncertain parameters. Discrete & Continuous Dynamical Systems - B, 2021, 26 (5) : 2361-2370. doi: 10.3934/dcdsb.2020182

[13]

Dayalal Suthar, Sunil Dutt Purohit, Haile Habenom, Jagdev Singh. Class of integrals and applications of fractional kinetic equation with the generalized multi-index Bessel function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021019

[14]

Saima Rashid, Fahd Jarad, Zakia Hammouch. Some new bounds analogous to generalized proportional fractional integral operator with respect to another function. Discrete & Continuous Dynamical Systems - S, 2021  doi: 10.3934/dcdss.2021020

[15]

Xiongxiong Bao, Wan-Tong Li. Existence and stability of generalized transition waves for time-dependent reaction-diffusion systems. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3621-3641. doi: 10.3934/dcdsb.2020249

[16]

Manil T. Mohan, Arbaz Khan. On the generalized Burgers-Huxley equation: Existence, uniqueness, regularity, global attractors and numerical studies. Discrete & Continuous Dynamical Systems - B, 2021, 26 (7) : 3943-3988. doi: 10.3934/dcdsb.2020270

[17]

Omer Gursoy, Kamal Adli Mehr, Nail Akar. Steady-state and first passage time distributions for waiting times in the $ MAP/M/s+G $ queueing model with generally distributed patience times. Journal of Industrial & Management Optimization, 2021  doi: 10.3934/jimo.2021078

 Impact Factor: 0.263

Article outline

[Back to Top]